# SDR DALA2018010600114

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 46,704 hours, 24,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE WEB,  FRAMES 69 TO 70,  IN THE AFT GALLEY AREA,  REPLACED WEB IAW SRM 51-72-11, AND  DWG D53474180.
